# SDR SIMA201126102

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 21,855 hours, 19,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 4 BATTERY HOLDER ASSEMBLY / BATTERY CHARGER IAW EMB 140 AMM 33-50-04.  OP CK GOOD.
